My husband takes Gabapentin 300 3 times a day also takes 20 ml prozac... He gets very dizzy and drowzy... Would it be better for him to take the prozac at night??
As much as I wish I could give u the answer to this ? dear, I am sorry no one on this site should tell you yes it is fine for him to take the prozac at night for only your doctor can make this call... I just wanted to get on here to tell u that I will keep your husband in my prayers, and in my opinion, I would call doctor right away and tell him/her what is happening with your husband getting very drowsy and dizzy and let him/her decide what the next plan of action is... good luck... I will keep him in my prayers... keep us updated we care...
What ever happened with your husband's situation? Did his doc give him approval to take the prozac at night?
I take my prozac at bedtime at the prompting of my internist because one of the side effects is being drowzy. Not only does it help me sleep at night, it prevents the headaches I was getting during the day.
I was prescribed Gabapentin 300 this afternoon and was also told to take this at bedtime ( I have Fibromyalgia and have difficult sleeping due to the aches and pains ).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2011 • 2 answers
Posted 10 Mar 2012 • 2 answers
Posted 9 Apr 2012 • 1 answer
Posted 31 Jul 2012 • 11 answers
Posted 14 Aug 2015 • 2 answers